# SDR CA050301011

- Difficulty date: February 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,276 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 350A25127520
- Condition: Cracked
- Location: Sliding Door
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED SLIDING DOOR PINS FROM A AS 350 TO CONDUCT AN DYE PENETRANT INSPECTION IAW ALERT TELEX 05.00.47. THE INSPECTION WAS CONDUCTED.  DURING THE DYE CHECK A SMALL INDICATION WAS REVEALED BUT WAS NOT VERY APPARENT AND EASILY DISTINQUISHED. THE NDT INSPECTOR CONDUCTED A FLOURESCENT MAGNETIC PARTICLE EXAMINATION. THIS REVEALED .0312 REJECTABLE INDICATION ON BOTH SIDES OF THE SPRING ATTACH HOLE B.  IT WAS RECOMMENDED FROM THE NDT INSPECTOR TO NOTIFY MFG AND TRANSPORT TO REVISE THE NDT EXAMINATION TO EITHER A FLOURESCENT MAGNETIC PARTICLE OR SPECIFY THAT A METHOD (FLOURESCENT) LEVEL 4 DYE BE UTILIZED.  ARE NOW REPLACING ALL PINS WITH NEW AND CONDUCTING A MAGNETIC PARTICLE INSPECTION ON USED PINS.
